# SDR 0003136622

- Difficulty date: August 28, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- Aircraft time: 82,516 hours, 13,730 cycles
- Engine: Pwa JT9D7Q
- Engine time: 63,145 hours, 14,069 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL310, THE NR 1 ENGINE FLAMED OUT.  A RESTART ATTEMPT WAS UNSUCCESSFUL AND THE FLIGHT DIVERTED TO NRT AFTER DUMPING 60,000 LBS OF FUEL.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE ACCESSORY GEARBOX SEIZED.  THE ENGINE WAS REPLACED.
